Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Stopped PEP, Now im fat.
Mar 21, 2013

I got on pep around 4 and a half months ago. I gained a lot of fat on my chest and waist. I am HIV negative. Now that im done with the hiv meds is there some way besides a lot of exercise and calorie restriction that I can lose the fat?

Response from Dr. Henry

You dont mention which PEP regimen you were taking. It is rare for patients to gain significant weight and retain the weight from a 4 week course of PEP. There is no proven safe and effective way to lose fat long term in that setting other than focusing on food intake and exercise. KH



Previous
AVN Both Hips and Factor Five
Next
Always tired and look sick

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement